Bifurcations of Liouville tori in elliptical billiards

    2009, Volume 14, Numbers 4-5, pp.  479-494

    Author(s): Dragović V., Radnović M.

    A detailed description of topology of integrable billiard systems is given. For elliptical billiards and geodesic billiards on ellipsoid, the corresponding Fomenko graphs are constructed.
    Keywords: elliptical billiard, Liouville foliation, isoenergy manifold, Liouville equivalence, Fomenko graph
    Citation: Dragović V., Radnović M., Bifurcations of Liouville tori in elliptical billiards, Regular and Chaotic Dynamics, 2009, Volume 14, Numbers 4-5, pp. 479-494

    Access to the full text on the Springer website